JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TORSION POINTS OF ELLIPTIC CURVES WITH BAD REDUCTION AT SOME PRIMES II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TORSION POINTS OF ELLIPTIC CURVES WITH BAD REDUCTION AT SOME PRIMES II
Yasuda, Masaya;
  PDF(new window)
 Abstract
Let K be a number field and fix a prime number . For any set S of primes of K, we here say that an elliptic curve E over K has S-reduction if E has bad reduction only at the primes of S. There exists the set of primes of K satisfying that any elliptic curve over K with -reduction has no -torsion points under certain conditions. The first aim of this paper is to construct elliptic curves over K with -reduction and a -torsion point. The action of the absolute Galois group on the -torsion subgroup of E gives its associated Galois representation modulo . We also study the irreducibility and surjectivity of for semistable elliptic curves with -reduction.
 Keywords
reduction of elliptic curves;torsion points;Galois representation;
 Language
English
 Cited by
1.
Ramification of the Kummer extension generated from torsion points of elliptic curves, International Journal of Number Theory, 2015, 11, 06, 1725  crossref(new windwow)
2.
KUMMER GENERATORS AND TORSION POINTS OF ELLIPTIC CURVES WITH BAD REDUCTION AT SOME PRIMES, International Journal of Number Theory, 2013, 09, 07, 1743  crossref(new windwow)
 References
1.
D. Jeon, C. H. Kim, and Y. Lee, Families of elliptic curves over quartic number fields with prescribed torsion subgroups, Math. Comp. 80 (2011), no. 276, 2395-2410. crossref(new window)

2.
S. Kamienny, Torsion points on elliptic curves and q-coefficients of modular forms, Invent. Math. 109 (1992), no. 2, 221-229. crossref(new window)

3.
M. Kenku and F. Momose, Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J. 109 (1988), 125-149. crossref(new window)

4.
A. Kraus, Courbes elliptiques semi-stables et corps quadratiques, J. Number Theory 60 (1996), no. 2, 245-253. crossref(new window)

5.
D. Kubert, Universal bounds on the torsion of elliptic curves, Proc. London Math. Soc.(3) 33 (1976), no. 2, 193-237.

6.
B. Mazur, Modular curves and the Eisenstein ideal, Inst. Hautes Etudes Sci. Publ. Math. 47 (1977), 33-186. crossref(new window)

7.
B. Mazur, Rational isogenies of prime degree, Invent. Math. 44 (1978), no. 2, 129-162. crossref(new window)

8.
J. Neukirch, Algebraic Number Theory, Grudlehren der Mathematischen Wisenshaften, vol. 322, Springer-Verlag, Berlin-Heidelberg New York, 1999.

9.
Oort and Tate, Group schemes of prime order, Ann. Sci. Ecole Norm. Sup. 3 (1970), 1-21. crossref(new window)

10.
The PARI Group, Bordeaux, PARI/GP, available from http://pari.math.u-bordeaux.fr/doc.html.

11.
J.-P. Serre, Proprietes galoisiennes des points d'ortre fini des courbes elliptiques, Invent. Math. 15 (1972), no. 4, 259-331.

12.
J. H. Silverman, The Arithmetic of Elliptic Curves, Graduate Texts in Math. 106, Springer-Verlag, Berlin-Heidelberg New York, 1994.

13.
L. C. Washington, Introduction to Cyclotomic Fields, Graduate Texts in Math. 83, Springer-Verlag, Berlin-Heidelberg New York, 1982.

14.
M. Yasuda, Torsion points of elliptic curves with bad reduction at some primes, to appear in Commentarii Math. Univ. St. Pauli.